2 doctors weighed in:

I have red patches all over my body they itch.I went to the hospital and the gave me benadryl, (diphenhydramine) prednisone, &cimetidine these medications did nothing!?

2 doctors weighed in
Dr. J. Lawrence Dohan
Dermatology

In brief: Foolish

ER people treat heart attacks, accidents, emergencies.
That's why we call it the emergency room. They are poor at treating "red patches all over". What did they call it? Stop this foolishness and see a dermatologist. When you call, indicate if it is urgent. Is your water safe yet? Do not take Benadryl (diphenhydramine) except bedtime. It is a sleeping pill. Cimetidine is for acid stomach, not for skin. You need a p

In brief: Foolish

ER people treat heart attacks, accidents, emergencies.
That's why we call it the emergency room. They are poor at treating "red patches all over". What did they call it? Stop this foolishness and see a dermatologist. When you call, indicate if it is urgent. Is your water safe yet? Do not take Benadryl (diphenhydramine) except bedtime. It is a sleeping pill. Cimetidine is for acid stomach, not for skin. You need a p
Dr. J. Lawrence Dohan
Dr. J. Lawrence Dohan
Thank
Dr. Arthur Heller
Internal Medicine - Gastroenterology

In brief: See MD

You were treated for allergic reaction, with h1, h2 (histamine receptor) blockers/antihistamines, and anti-inflammatory (steroid).
Not better? See md to see what's what.

In brief: See MD

You were treated for allergic reaction, with h1, h2 (histamine receptor) blockers/antihistamines, and anti-inflammatory (steroid).
Not better? See md to see what's what.
Dr. Arthur Heller
Dr. Arthur Heller
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
94K people helped
Continue
111,000 doctors available
Read more answers from doctors